×

zbMATH — the first resource for mathematics

Proving simultaneous positivity of linear forms. (English) Zbl 0274.68022

MSC:
68T15 Theorem proving (deduction, resolution, etc.) (MSC2010)
68Q25 Analysis of algorithms and problem complexity
65K05 Numerical mathematical programming methods
90C99 Mathematical programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Spira, P.M., Complete linear proofs of linear inequalities, J. comp. sys. sci., 6, 205-216, (1972) · Zbl 0241.15010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.